Publications (34)

2022

  1. Finite-dimensional Zinbiel algebras and combinatorial structures

    Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica, Vol. 30, Núm. 3, pp. 67-96

  2. Finite dimensional evolution algebras and (pseudo)digraphs

    Mathematical Methods in the Applied Sciences, Vol. 45, Núm. 4, pp. 2424-2442

  3. A historical perspective of Tian's evolution algebras

    Expositiones Mathematicae, Vol. 40, Núm. 3, pp. 819-843

2020

  1. Algorithm to compute minimal matrix representation of nilpotent lie algebras

    International Journal of Computer Mathematics, Vol. 97, Núm. 1-2, pp. 275-293

2018

  1. Finite-dimensional Leibniz algebras and combinatorial structures

    Communications in Contemporary Mathematics, Vol. 20, Núm. 1

  2. (Pseudo)digraphs and Leibniz algebra isomorphisms

    Mathematical Methods in the Applied Sciences, Vol. 41, Núm. 17, pp. 7481-7497

2017

  1. New Results in the Classification of Filiform Lie Algebras

    Bulletin of the Malaysian Mathematical Sciences Society, Vol. 40, Núm. 1, pp. 409-437

  2. Minimal faithful upper-triangular matrix representations for solvable Lie algebras

    Journal of Computational and Applied Mathematics, Vol. 318, pp. 279-292

2016

  1. Algorithm to compute abelian subalgebras and ideals in Malcev algebras

    Mathematical Methods in the Applied Sciences

  2. Computing abelian subalgebras for linear algebras of upper-triangular matrices from an algorithmic perspective

    Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica, Vol. 24, Núm. 2, pp. 137-147

  3. Algorithmic method to obtain combinatorial structures associated with Leibniz algebras

    Mathematics and Computers in Simulation, Vol. 125, pp. 126-138

2015

  1. Relations between combinatorial structures and lie algebras: Centers and derived lie algebras

    Bulletin of the Malaysian Mathematical Sciences Society, Vol. 38, Núm. 2, pp. 529-541

  2. Malcev algebras and combinatorial structures

    Applied Mathematics and Information Sciences, Vol. 9, Núm. 2, pp. 297-304

  3. Algorithmic procedure to compute abelian subalgebras and ideals of maximal dimension of Leibniz algebras

    International Journal of Computer Mathematics, Vol. 92, Núm. 9, pp. 1838-1854

  4. Abelian subalgebras on Lie algebras

    Communications in Contemporary Mathematics, Vol. 17, Núm. 4

2014

  1. Triangular configurations and lie algebras of strictly upper-triangular matrices

    Applied and Computational Mathematics, Vol. 13, Núm. 1, pp. 62-70

2013

  1. Schur's bound in the lie algebra of upper-triangular matrices

    Panamerican Mathematical Journal, Vol. 23, Núm. 3, pp. 79-88

  2. Representing filiform lie algebras minimally and faithfully by strictly upper-triangular matrices

    Journal of Algebra and its Applications, Vol. 12, Núm. 4

  3. Graph operations and Lie algebras

    International Journal of Computer Mathematics, Vol. 90, Núm. 10, pp. 2092-2104

2012

  1. Algorithmic method to obtain abelian subalgebras and ideals in Lie algebras

    International Journal of Computer Mathematics, Vol. 89, Núm. 10, pp. 1388-1411